Skip to Main content Skip to Navigation
Journal articles

Computing the Hausdorff boundary measure of semi-algebraic sets

Jean-Bernard Lasserre 1 Victor Magron 1
1 LAAS-MAC - Équipe Méthodes et Algorithmes en Commande
LAAS - Laboratoire d'analyse et d'architecture des systèmes
Abstract : Given a compact basic semi-algebraic set we provide a numerical scheme to approximate as closely as desired, any finite number of moments of the Hausdorff measure on the boundary of this set. This also allows one to approximate interesting quantities like length, surface, or more general integrals on the boundary, as closely as desired from above and below.
Document type :
Journal articles
Complete list of metadata

https://hal.laas.fr/hal-02448149
Contributor : Victor Magron <>
Submitted on : Wednesday, January 22, 2020 - 9:54:53 AM
Last modification on : Thursday, June 10, 2021 - 3:07:02 AM

Links full text

Identifiers

Citation

Jean-Bernard Lasserre, Victor Magron. Computing the Hausdorff boundary measure of semi-algebraic sets. SIAM Journal on Applied Algebra and Geometry, Society for Industrial and Applied Mathematics 2020, 4 (3), pp.441-469. ⟨10.1137/20M1314392⟩. ⟨hal-02448149⟩

Share

Metrics

Record views

89